Global convergence of successive approximations of the Darboux problem for partial functional differential equations with infinite delay

Tomasz Człapiński

Abstract

n/a
Author Tomasz Człapiński IM
Tomasz Człapiński,,
- Institute of Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919
Issue year2014
Vol34
No2
Pages327-338
Keywords in Englishsuccessive approximations, Darboux problem, infinite delay
DOIDOI:10.7494/OpMath.2014.34.2.327
URL http://dx.doi.org/10.7494/OpMath.2014.34.2.327
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)11
ScoreMinisterial score = 10.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 20-12-2017, ArticleFromJournal
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back